# SDR SWIA202265595

- Difficulty date: March 27, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 44,520 hours, 37,987 cycles
- System (JASC): 2921 · Hydraulic Accumulator, Auxiliary
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*HYD. PRESSURE SWITCH BRACKET IN RIGHT WHEEL WELL CRACKED. (MARKED)     (C-CHECK RO 5/16/2022)    REPLACED WITH NEW HYD. PRESSURE SWITCH BRACKET AT RH WHEEL WELL REF CRJ200 SRM 51-42-06 AND DWG:601R75262, REV -K. COMPLIED WITH TASK CARD 51-900-1003-SKY
